# SDR 07FDEA01401

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON KEEL BEAM BOX AND MLG DOOR ATTACHMENT BRACKETS LT/RT.  REPAIR PERFORMED BY BLEND OUT AND SPOT FACING ON ALL AFFECTED FASTENER HOLES IAW EA 6-5315-103286 AND RAS 045294/020/2006 ISSUE "A".
